# SDR DXTA200500775

- Difficulty date: June 14, 2005
- Submitted: June 20, 2005
- Operation: Air carrier
- Aircraft: N314QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600441
- Aircraft time: 7,054 hours, 5,760 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 99121662
- Part serial: 5069
- Condition: Leaking
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL, ANTI-SKID INOP AND POWER BRAKE LOW PRESS LIGHTS ILLUMINATED.  NO BRAKES ON LANDING.  LARGE HYD FLUID LEAK NOTICED ON POST FLIGHT.  FLUID ON NOSE GEAR & INSIDE NOSE COMPARTMENT.  REMOVED AND REPLACED PUMP ASSY, REPLACED FILTER ELEMENT & FILTER CASE BOWL.  PERFORMED ANTI SKID BRAKE BLEED IN ACCORDANCE WITH MM 32-42-00.  OPS AND LEAK CHECKED GOOD.
